# SDR SCNA95175

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE DIM.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY AT M956, THE LIGHT TESTED GOOD.
